Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 4, NWS Green Bay, WI

January 11, 2012

NWS Green Bay, WI issued this small craft advisory at Jan 11, 2012, 3:58 PM CST. It took effect at Jan 12, 2012, 4:07 AM CST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 3:58 PM CST (21:58 UTC)
In effect from
Jan 12, 2012, 4:07 AM CST
Expired
Jan 13, 2012, 9:00 PM CST
In force
41 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WHUS73 KGRB 112158
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CST WED JAN 11 2012

...BRISK NORTH WINDS AND BUILDING WAVES THURSDAY...

.AS LOW PRESSURE STRENGTHENS OVER THE GREAT LAKES ON THURSDAY
MORNING...GUSTY NORTH TO NORTHWEST WINDS WILL DEVELOP. THE GUSTY
WINDS WILL BUILD WAVES ON THE BAY OF GREEN BAY AND LAKE MICHIGAN.
THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-120600-
/O.NEW.KGRB.SC.Y.0004.120112T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
358 PM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 PM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 PM
CST FRIDAY. 

* NORTH WINDS WILL INCREASE TO 30 KTS THURSDAY MORNING AND
  CONTINUE THROUGH FRIDAY AFTERNOON. GUSTS TO 35 KTS ARE
  POSSIBLE...ESPECIALLY THURSDAY NIGHT AND FRIDAY MORNING.

* WAVES WILL BUILD TO 3 TO 6 FT EARLY THURSDAY AFTERNOON...WITH
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
8 follow-up statements
521 
WHUS73 KGRB 120327
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CST WED JAN 11 2012

...BRISK NORTH WINDS AND BUILDING WAVES THURSDAY...

.AS LOW PRESSURE STRENGTHENS OVER THE GREAT LAKES ON THURSDAY
MORNING...GUSTY NORTH TO NORTHWEST WINDS WILL DEVELOP. THE GUSTY
WINDS WILL BUILD WAVES ON THE BAY OF GREEN BAY AND LAKE MICHIGAN.
THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE
MICHIGAN.

LMZ521-522-541>543-121130-
/O.CON.KGRB.SC.Y.0004.120112T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
927 PM CST WED JAN 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 PM CST FRIDAY...

* NORTH WINDS WILL INCREASE TO 30 KTS THURSDAY MORNING AND 
  CONTINUE THROUGH FRIDAY AFTERNOON. GUSTS TO 35 KTS ARE 
  POSSIBLE...ESPECIALLY THURSDAY NIGHT AND FRIDAY MORNING. 

* WAVES WILL BUILD TO 3 TO 6 FT EARLY THURSDAY AFTERNOON...WITH 
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
000 
WHUS73 KGRB 121007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST THU JAN 12 2012

...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY...

.LOW PRESSURE STRENGTHENING OVER THE GREAT LAKES ON TODAY
WILL BRING STRONG NORTH TO NORTHWEST WINDS TO THE BAY OF GREEN BAY AND
LAKE MICHIGAN.

LMZ521-541-121815-
/O.EXT.KGRB.SC.Y.0004.120112T1007Z-120112T2300Z/
/O.NEW.KGRB.GL.W.0001.120112T2300Z-120113T1500Z/
/O.NEW.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
407 AM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM CST
FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM CST
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY. 

* NORTH WINDS 15 TO 25 KTS THIS MORNING...WILL INCREASE TO 35 KT
  GALES BY THIS EVENING. GALE CONDITIONS WILL CONTINUE THROUGH
  FRIDAY MORNING. 

* WAVES WILL BUILD TO 3 TO 6 FT EARLY THIS AFTERNOON...WITH
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-121815-
/O.EXT.KGRB.SC.Y.0004.120112T1007Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 AM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST FRIDAY...

* NORTH WINDS WILL INCREASE TO 30 KTS THROUGH THE DAY AND CONTINUE
  THROUGH FRIDAY.

* WAVES WILL BUILD TO 3 TO 6 FT THIS AFTERNOON...WITH 
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
526 
WHUS73 KGRB 121614
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CST THU JAN 12 2012

...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY...

.LOW PRESSURE STRENGTHENING OVER THE EASTERN GREAT LAKES WILL BRING
STRONG NORTH TO NORTHWEST WINDS TO THE BAY OF GREEN BAY AND LAKE
MICHIGAN.

LMZ521-541-130015-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120112T2300Z/
/O.CON.KGRB.GL.W.0001.120112T2300Z-120113T1500Z/
/O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1014 AM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
FRIDAY...

* NORTH WINDS TO 30 KTS...WILL INCREASE TO 35 KT GALES BY THIS
  EVENING. GALE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING.

* WAVES WILL BUILD TO 3 TO 6 FT EARLY THIS AFTERNOON...WITH 
  HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-130015-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1014 AM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY...

* NORTH WINDS WILL INCREASE TO 30 KTS THROUGH THE DAY AND 
  CONTINUE THROUGH FRIDAY. 

* WAVES WILL BUILD TO 4 TO 7 FT THIS AFTERNOON...WITH HIGHER
  WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
198 
WHUS73 KGRB 122154
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CST THU JAN 12 2012

...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE TO BRING
STRONG NORTH TO NORTHWEST WINDS AND LARGE WAVES TO THE BAY OF
GREEN BAY AND LAKE MICHIGAN.

LMZ521-541-130600-
/O.CAN.KGRB.SC.Y.0004.000000T0000Z-120112T2300Z/
/O.EXT.KGRB.GL.W.0001.120112T2154Z-120113T1500Z/
/O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
354 PM CST THU JAN 12 2012

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* NORTH WINDS TO 30 KTS...WITH GALE FORCE GUSTS TO 40 KTS. GALE
  CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING...THEN WINDS
  WILL SLOWLY DECREASE FRIDAY AFTERNOON AND EVENING.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH FRIDAY...WITH HIGHER
  WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-130600-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
354 PM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY...

* NORTH WINDS TO 30 KTS ARE EXPECTED THROUGH FRIDAY MORNING...WITH
  A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL SLOWLY DECREASE
  FRIDAY AFTERNOON AND EVENING.

* WAVES OF 4 TO 7 FT ARE EXPECTED...WITH HIGHER WAVES POSSIBLE
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
640 
WHUS73 KGRB 130330
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CST THU JAN 12 2012

...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE TO BRING
STRONG NORTH TO NORTHWEST WINDS AND LARGE WAVES TO THE BAY OF
GREEN BAY AND LAKE MICHIGAN.

LMZ521-541-131130-
/O.CON.KGRB.GL.W.0001.000000T0000Z-120113T1500Z/
/O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
930 PM CST THU JAN 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST
FRIDAY...

* NORTH WINDS TO 30 KTS...WITH GALE FORCE GUSTS TO AROUND 40 KTS.
  GALE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING...THEN
  WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON AND EVENING.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH FRIDAY...WITH HIGHER 
  WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-131130-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
930 PM CST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY...

* NORTH WINDS TO 30 KTS ARE EXPECTED THROUGH FRIDAY MORNING... 
  WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL SLOWLY 
  DECREASE FRIDAY AFTERNOON AND EVENING. 

* WAVES OF 4 TO 7 FT ARE EXPECTED...WITH HIGHER WAVES POSSIBLE 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
065 
WHUS73 KGRB 131105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
505 AM CST FRI JAN 13 2012

...STRONG NORTH TO NORTHWEST WINDS TO DIMINISH THIS MORNING...

LMZ521-541-131915-
/O.CON.KGRB.GL.W.0001.000000T0000Z-120113T1500Z/
/O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
505 AM CST FRI JAN 13 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM CST THIS EVENING...

* NORTH GALES TO 35 KTS WILL DIMINISH TO 30 KTS THIS MORNING.

* WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-131915-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
505 AM CST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTH WINDS TO 30 KTS ARE EXPECTED THROUGH THIS MORNING. WINDS
  WILL DECREASE THIS AFTERNOON.

* WAVES OF 5 TO 8 FT ARE EXPECTED TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
716 
WHUS73 KGRB 131622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST FRI JAN 13 2012

...STRONG NORTH TO NORTHWEST WINDS DIMINISHING BY LATE AFTERNOON...


LMZ521-541-140030-
/O.CON.KGRB.SC.Y.0005.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1022 AM CST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTH WIND TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS TO
  MID AFTERNOON...THEN DIMINISHING TO 15 TO 25 KTS. 

* WAVES OF 4 TO 7 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ522-542-543-140030-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1022 AM CST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTH WIND TO 30 KTS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS BY
  LATE AFTERNOON. 

* WAVES OF 5 TO 8 FT ARE EXPECTED TO SUBSIDE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
030 
WHUS73 KGRB 132123
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CST FRI JAN 13 2012

...NORTH TO NORTHWEST WINDS DIMINISHING THIS EVENING...

LMZ521-541-140300-
/O.CON.KGRB.SC.Y.0005.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
323 PM CST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTH TO NORTHWEST WIND 10 TO 20 KTS WITH GUSTS TO AROUND 25
  KTS THIS EVENING...DIMINISHING TO 5 TO 10 KTS AFTER MIDNIGHT.

* WAVES OF 3 TO 6 FT THIS EVENING...SUBSIDING TO 1 TO 3 FT AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-140300-
/O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
323 PM CST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* NORTH TO NORTHWEST WIND 10 TO 20 KTS THIS EVENING...DIMINISHING
  TO 5 TO 10 KTS AFTER MIDNIGHT.

* WAVES OF 3 TO 6 FT THIS EVENING...SUBSIDING TO 1 TO 3 FT AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 2:13 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Jan 11, 2:13 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
213 PM CST WED JAN 11 2012

.SYNOPSIS...A TURN TO MORE WINTRY WEATHER.

LARGE SCALE FLOW ACRS THE NRN HEMISPHERE IN TRANSITION. BRIEF
AMPLIFICATION OF ERN CONUS TROF WL OCCUR EARLY AS DEEP CYCLONE
FORMS IN THE GREAT LAKES RGN...BUT THE REAL CHG WL BE THE
DEVELOPEMNT OF MASSIVE AND DOMINANT FULL-LATITUDE RIDGE THAT WL
BUILD NWD THROUGH THE BERING STRAIT AND EVENTUALLY ACRS THE NORTH
POLE. THAT WL RESULT IN DEEP DOWNSTREAM TROF DEVELOPING OVER WRN
NOAM...AND THE FORMATION OF FAST ZONAL FLOW FARTHER DOWNSTREAM
ACRS THE CENTRAL AND ERN CONUS. THE ZONAL REGIME WL BE DIFFERENT
THAN THE ONE WE/VE HAD FOR THE PAST SEVERAL WEEKS IN THAT INTENSE
BLOCKING OVER THE ERN PAC WL FEED BITTERLY COLD AIR SEWD ACRS MUCH
OF CANADA...SETTING UP STG BAROCLINIC ZONE ACRS THE NRN CONUS.
DISTURBANCES RIDING EWD IN THE FLOW PROBABLY WON/T BE VERY STG AND
WL BE DIFFICULT TO TIME...BUT COULD BE EFFICIENT SNOW PRODUCERS.

AFTER THE RECORD WARMTH OF THE PAST FEW DAYS...TEMPS WL QUICKLY
FALL BACK CLOSER TO SEASONAL NORMALS. COULD SEE SOME BLO NORMAL
TEMPS AT TIMES...THOUGH AT THIS POINT IT DOES NOT APPEAR THAT THE
CORE OF THE COLD EVER GETS DRIVEN RIGHT DOWN ACRS THE AREA.
INITIAL SNOW PRODUCING SYSTEM WL AFFECT THE RGN EARLY...THEN WL
LIKELY HAVE SEVERAL MORE CHCS OF LGT SNOW AS SYSTEMS RIDE EWD
ALONG THE BAROCLINIC ZONE. OVERALL...PCPN AMNTS WL PROBABLY END UP
AOA NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TNGT/THU/THU NGT. COMPLEX SYSTEM TO EVOLVE ACRS THE
AREA DURING THE NEXT 48 HRS. SYSTEM WL GENERATE MODEST LIFT OVER A
PROLONGED PERIOD. SITN JUST DOESN/T QUITE SEEM TO RISE TO THE
LEVEL OF JUSTIFYING A WARNING...SO WL BE REPLACING THE WINTER
STORM WATCH WITH A WINTER WX ADVISORY. WL MOVE THE START TIME UP
QUITE A BIT IN THE W...BUT DELAY IT A LITTLE IN THE FAR E. RIGHT
NOW...IT APPEARS MORE SIG SNOW MAY HOLD OFF UNTIL JUST AFTER THE
MORNING COMMUTE IN FAR E-C WI.

HAVE EDGED DOWN A BIT ON SNOW TOTALS FM PREV FCST. 4-7 INCH TOTALS
MOST AREAS SEEMS IN LINE WITH THE AVAILABLE LIFT AND MOISTURE. A
LITTLE CONCERNED THAT AT SOME POINT A SMALLER SCALE BAND OF
HEAVIER SNOW COULD RESULT IN A LITTLE HIGHER TOTALS SOMEWHERE...
BUT PINPOINTING WHEN AND WHERE TOO DIFFICULT. AND HIGHER AMNTS
PROBABLY WON/T BE THAT WIDESPREAD.

LAKE-EFFECT POTENTIAL FOR N-C WI WL BE LIMITED SOMEWHAT BY FLOW
BECOMING TOO NNELY FOR A TIME. THEN BY THE TIME IT TURNS BACK
NNW...DRIER AIR IS ARRIVING AND INVERSION LOWERING. ON THE OTHER
HAND...FLOW LOOKS A LITTLE TOO NWLY TO GET SIG LAKE-EFFECT INTO E-
C WI...AND LK SFC/AIR TEMPERATURE DIFFERENCES ARE MARGINAL AS
WELL. WOULD NOT BE SURPRISED TO SEE A BETTER DEVELOPED LAKE BAND
FORM OVER LAKE MICHIGAN LATE IN THE EVENT WHEN TEMPS START TO
COOL...BUT AT THIS POINT IT SEEMS LIKELY TO REMAIN OFF SHORE.

.LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY.

THE GFS ENSEMBLE MEAN INDICATES THAT WE MAY BE IN A TRANSITION
PATTERN OVER THE NEXT WEEK OR SO...UNTIL A MORE TRADITIONAL LA NINA
PATTERN IS ESTABLISHED BY THE MIDDLE OF NEXT WEEK.  WILL SEE IF THIS
TAKES PLACE...AS THE GFS ENSEMBLE HAS BEEN ADVERTISING THIS SORT OF
TRANSITION FOR SEVERAL WEEKS NOW...ONLY TO BE DELAYED TIME AND TIME
AGAIN.  IN THE MEANTIME...WILL HAVE A COUPLE POSSIBLE WEATHER
SYSTEMS TO DEAL WITH.  FIRST...A WEAK CLIPPER IS PROGGED TO DIVE SE
ON SATURDAY ACROSS THE REGION.  BOTH THE ECMWF AND THE GFS HAVE
REMAINED STEADFAST IN THEIR DIFFERING TRACKS...ONE TO THE NORTH AND
THE OTHER TO THE SOUTH.  FOR NOW...WILL FAVOR A BLEND OF THE TWO
SOLUTIONS.  THEN AN ARCTIC FRONT WILL PLOW THROUGH MONDAY AFTERNOON
INTO MONDAY NIGHT.  MODELS HAVE SIMILAR TIMING WITH THE PASSAGE OF
THE FRONT...THOUGH DIFFER WITH THE MAGNITUDE OF THE COLD AIR IN ITS
WAKE.  WILL FAVOR THE ECMWF AND GFS ENSEMBLE MEAN...WHICH SHOWS A
GLANCING BLOW OF ARCTIC AIR SINCE THE UPPER FLOW FLATTENS OVER THE
NORTHERN TIER OF THE COUNTRY.

FRIDAY AND SATURDAY..THE OCCLUDED LOW PRESSURE SYSTEM WILL BE
SHOVING OFF TO NORTHERN NEW ENGLAND ON FRIDAY WHILE WEAK HIGH
PRESSURE BUILDS INTO THE REGION. WILL STILL HAVE PLENTY OF
CYCLONIC FLOW TO DEAL WITH HOWEVER...WITH COMMA HEAD MOISTURE
LINGERING THROUGH THE COLUMN DURING THE MORNING. SHOULD CONTINUE
TO SEE LIGHT SNOW SHOWERS AND FLURRIES AS A RESULT...WHICH WILL
EXIT FROM NW TO SE THROUGH THE AFTERNOON. WIND TRAJECTORIES ARE
ALSO NOT THAT FAVORABLE FOR GOOD LAKE EFFECT ACCUMS
EITHER...ESPECIALLY WHEN DRY AIR ASSERTS ITSELF OVER WESTERN LAKE
SUPERIOR BY MIDDAY. ACCUMS LESS THAN AN INCH LOOK FINE
EVERYWHERE...HIGHEST OVER EASTERN WISCONSIN...WHICH IS ALREADY
PORTRAYED IN THE FORECAST. GUSTY NORTH WINDS AND FRESH SNOW PACK
WILL MAKE IT A RAW DAY WITH HIGHS RANGING FROM THE MID TEENS NORTH
TO LOWER 20S SOUTH. HIGH PRESSURE BUILDS IN FOR FRIDAY NIGHT.
WINDS SHOULD EASILY DECOUPLE AND A PERIOD OF MOSTLY CLEAR SKIES
SHOULD HELP TEMPS PLUMMET. MID AND HIGH CLOUDS WILL ARRIVE LATE
WHICH SHOULD HALT THE DOWNWARD DESCENT OF TEMPS SOMEWHAT. WILL
REMAIN ON THE COLD SIDE OF GUIDANCE. THEN ON SATURDAY...A WEAK
SHEERED CLIPPER SYSTEM WILL BE DIVING SE FROM THE NORTHERN PLAINS
TO THE MID-MISSISSIPPI VALLEY. THINK IMPACTS FROM THIS WAVE WILL
BE MOSTLY FELT TO OUR SOUTH...BUT SHOULD SEE A PARTLY TO MOSTLY
CLOUDY DAY WITH AN AMPLE CIRRUS SHIELD OVERHEAD. HIGHS SEASONABLE
NEAR 20.

REST OF THE FORECAST...THE CLIPPER SYSTEM WILL MOVE SOUTHEAST OF
THE REGION SATURDAY NIGHT AND SHOULD SEE PARTIAL CLEARING WORK
OVERHEAD. STILL SEEING PLENTY OF RH IN THE LOW LEVEL PROGS
HOWEVER...SO CONFIDENCE IN GOING MOSTLY CLEAR IS NOT
THERE...ESPECIALLY IF THE NORTHERN SOLUTIONS OF THE NAM/GFS
VERIFIES. HIGH PRESSURE SHIFTS OFF TO THE EAST ON
SUNDAY...ALLOWING WARM AIR TO SURGE TO THE WESTERN GREAT LAKES.
PROBABLY WONT BE REALIZED AT THE SURFACE DUE TO THE SNOW
PACK...BUT AT LEAST SHOULD SEE MOSTLY SUNNY SKIES. AFTER A MILD
AND BREEZY SUNDAY NIGHT...AN ARCTIC FRONT WILL MOVE INTO WESTERN
WISCONSIN MONDAY AFTERNOON. BY THIS TIME...THE GULF WILL HAVE AN
OPPORTUNITY TO BE OPEN FOR AROUND 24 HOURS...WHICH SHOULD BE
ENOUGH TIME TO TRANSPORT LOW LEVEL MOISTURE INTO THE REGION. WILL
INCREASE POPS FOR A MIXED BAG OF LIGHT PRECIP. PRECIP SHOULD
DIMINISH MONDAY NIGHT LEAVING HIGH PRESSURE IN PLACE THROUGH
TUESDAY NIGHT. THE NEXT SYSTEM MAY ARRIVE HEADING TO WEDNESDAY. &&

.AVIATION...FOR 18Z TAFS. VFR CONDITIONS WILL PREVAIL ACROSS THE
AREA INTO THE AFTERNOON. BUT LOW CLDS WITH MVFR AND A FEW IFR CIGS
AREN/T TOO FAR BEHIND THE FRONT...SO EXPECT A RAPID DETERIORATION
IN CONDITIONS ACRS THE W LATER TDA/THIS EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST
FRIDAY FOR WIZ005.

WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST
FRIDAY FOR WIZ010-018.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY
FOR WIZ011-012-019-030-035-036.

WINTER WEATHER ADVISORY FROM 6 AM THURSDAY TO 6 AM CST FRIDAY
FOR WIZ013-020-021-031-037-045.

WINTER WEATHER ADVISORY FROM 9 AM THURSDAY TO 9 AM CST FRIDAY
FOR WIZ022-038>040-048>050-073-074.

&&

SKOWRONSKI/MPC
Hazardous weather outlook, Jan 11, 3:15 PM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CST WED JAN 11 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
315 PM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

WINTER WEATHER ADVISORIES HAVE BEEN POSTED FOR MOST OF CENTRAL AND
NORTH-CENTRAL WISCONSIN BEGINNING TONIGHT.  TRAVEL MAY BECOME
HAZARDOUS TONIGHT WITH SNOW DEVELOPING WEST TO EAST OVER THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

WINTER WEATHER ADVISORIES WILL BEGIN FOR EAST-CENTRAL AND
NORTHEAST WISCONSIN BEGINNING THURSDAY MORNING. SNOW IS EXPECTED
TO PERSIST THROUGH THURSDAY NIGHT...THEN TAPER OFF ON FRIDAY MORNING.
TOTAL ACCUMULATIONS OVER A 36 TO 48 HOUR PERIOD ARE EXPECTED TO BE
IN THE 4 TO 7 INCH RANGE... EXCEPT OVER VILAS COUNTY...WHERE LAKE
ENHANCEMENT WILL LEAD TO LOCALLY HIGHER AMOUNTS. HAZARDOUS TRAVEL
CAN BE EXPECTED OVER THIS PERIOD.  PLEASE REFER TO THE LATEST
WINTER WEATHER HEADLINES FOR MORE INFORMATION.

THERE WILL BE A COUPLE CHANCES FOR WINTRY PRECIPITATION...ONE
EARLY NEXT WEEK...AND ANOTHER TOWARDS THE END OF NEXT WEEK. EACH
ONE OF THESE CHANCES MAY BE FOLLOWED BY A BRIEF BLAST OF ARCTIC
AIR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...THOUGH SNOWFALL
REPORTS WILL BE APPRECIATED OVER THE NEXT FEW DAYS.

LMZ521-522-541>543-122115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
315 PM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

GALE CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT
DUE TO INCREASING NORTHWEST WINDS.

JS/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:49 AM CSTWinter Storm WatchGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more11 hr
Jan 11, 3:01 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more42 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.